# SDR FDEA200809213956

- Difficulty date: September 21, 2008
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,314 hours, 21,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 312N53201
- Part serial: 11840488
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING FL180, EICAS MESSAGE DISPLAYS L ENG OVHT ALL OTHER ENG INDICATIONS WERE NORMAL.  RETARDED L THROTTLE AND TURNED OFF L BLEED AIR.  AFTER APPROXIMATELY 2 MIN THE EICAS MESSAGE WENT AWAY.  DECLARED EMERGENCY AND LANDED WITH L ENG AT IDLE.  COMPLIED WITH QRH.  REPLACED HP2 DUCT ASSY AS PER MM36-11-01-4.  ALL WORK COMPLETED BY IASA MX.
